# SDR DALA101815657

- Difficulty date: January 24, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 23,307 hours, 8,707 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Lt Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING OIL ODOR THROUGHOUT FLIGHT AFTER APPLICATION OF TAKEOFF POWER.  REPLACED LT RECIRCULATION FAN FILTER.  REPLACED NR 1 ENGINE.  PERFORMED PACK BURNOUT.
